# SDR COEA0707821

- Difficulty date: August 28, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N821FX
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 253
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: S53673000205
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK.  FOUND TOOLING DAMAGE FIVE PLACES ON CREASE BEAM WEB.  FABRICATED AND INSTALLED REPLACEMENT CREASE BEAM WEB.  (K)
